User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Börsch-Supan, Axel; Hajivassiliou, Vassilis 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Smooth Unbiased Multivariate Probability Simulators for Maximum Likelihood Estimation of Limited Dependent Variable Models 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Econometrics 
Journal listet in FT50 ranking:
nein 
Year:
1993 
Journal volume:
58 
Pages contribution:
347-368 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein